# SDR 97ZZZX601

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA227*
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 2762114083
- Condition: Not Welded
- Location: Eng Upper Aft
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND AREA UNDER PLATE ON ENG UPPER AFT MOUNT NOT WELDED.  PLATE P/N 27-62114-073/074 ATTACHES TO TUBES 27-62114-019 AND -023.  NO CRACK NOTED, BUT SUBMITTER NOW INSPECTS ALL MOUNTS TO MAKE SURE THIS AREA IS WELDED.  ALSO, NOTE STAMP WSA5 OR WSA6 ON THE ONES FOUND NOT WELDED.  NOTE 2ND REPORT THIS DATE.
